# SDR AWXA200401395

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 23,170 hours, 9,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66642870
- Part serial: 1657
- Condition: Cracked
- Location: Cockpit
- Part time: 20,673 hours, 8,499 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING PHX EN ROUTE TO SEA THE CAPTAINS WINDSHIELD SHATTERED, DIVERTED INTO LAS FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW AMM 56-11-11, AND WINDOW HEAT COMPUTER NR 1 IAW AMM , OPS CHECK GOOD.  TEST OF WINDOW HEAT COMPUTER COULD NOT VERIFY REASON FOR REMOVAL. MEMORY ALARM "561000 WINDSHIELD" CLEARED AND A FULL FUNCTIONAL TEST WAS PERFORMED WITH NO FAULTS NOTED, UNIT RETURNED TO SERVICE IAW CMM. VENDOR WAS NOT ASKED TO PERFORM A FAILURE ANALYSIS OF WINDSHIELD DUE TO AGE AND FLT HOURS ACCRUED. WINDSHIELD FAILURE APPEARS TO BE SIMILAR TO OTHER RECENT FAILURES THAT EXHIBITED SIGNS OF WATER INGRESSION.
